# SDR CWQR20131031048

- Difficulty date: October 31, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 6,412 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 70R104612
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT LANDED, AFTER ENGINES WERE SHUTDOWN,  CREW WAS UNABLE TO OPEN CABIN DOOR.  LINE CREW AND TECHNICIANS WERE NOT ABLE TO OPEN THE DOOR FROM THE OUTSIDE HANDLE.  EGRESS WAS MADE BY EMERGENCY EXIT.  TROUBLESHOT SYSTEM, FOUND THAT THE MCD ROTARY SOLENOID WOULD NOT RELEASE. CHECKED THE LESS THAN 80 KNOTS SWITCH, FOUND TO BE GOOD.  REMOVE POWER FROM ACFT, FOUND THE SOLENOID STILL ENGAGED. THE ROTARY SOLENOID WAS R & R WITH A NEW UNIT AND OPS CHECKED GOOD. THE DEFECTIVE ROTARY SOLENOID WILL BE SENT FOR EVALUATION. THIS HAS BEEN REPORTED.
